Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in stomach,legs and feet after treated for pneumonia?

Doctor my Father s age is 72 yrs old he is an Heart, Diabetic, and Blood pressure paitent. 2 and half week ago he was admitted in hospital for the treatment of pneumonia. Now he is fine with that. But now his stomach, legs, feet and anckle has swelled. and b cos of that he want able to sleep in night properly.
Fri, 11 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hello,

We should consult with a cardiologist as soon as possible to see if his heart problems have been aggravated. His kidneys should be checked too. Should see a cardiologist as soon as possible.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my name is Betsy, My question is I was in the Gambia West Africa when I returned home was not feeling well my doctor did urine cultures and it...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...